MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE
Model Number 720082-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this tactra penile prosthesis experienced migration of the left cylinder and possible perforation of the left proximal corpus cavernosum.Surgical intervention is anticipated for (b)(6) 2024.There were no additional patient complications reported.

Brand Name
TACTRA MALLEABLE PENILE PROTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20089017
Report Number2124215-2024-53543
Device Sequence Number7599583
Product Code FAE
UDI-Device Identifier08714729979364
UDI-Public08714729979364
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2026
Device Model Number720082-01
Device Catalogue Number720082-01
Device Lot Number0027121741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date08/28/2024
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale